# SDR DALA1025571609

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 47,304 hours, 6,582 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COCKPIT EMERGENCY LIGHT ABOVE DOOR DOES NOT ILLUMINATE WITH TEST SWITCH OR LIGHT ON SWITCH.  MX REPLACED THE LIGHT ASSY.  SYS OPS IS NORMAL.
